Good News! Free Shipping* Today On Orders Over $49

{"id":10523350861,"title":"Advil, Advil Migraine, 80 lcaps","handle":"advil-advil-migraine","description":"\u003cp\u003e\u003cstrong\u003eAdvil Migraine Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eSolubilized Ibuprofen Capsules, 200mg\u003cbr\u003ePain Reliever (NSAID)\u003cbr\u003eTreats migraine\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients (in each brown oval capsule): Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID). (present as the free acid and potassium salt)\u003cbr\u003eInactive ingredients: D\u0026amp;C yellow no. 10, FD\u0026amp;C green no. 3, FD\u0026amp;C red no. 40, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not take more than directed\u003cbr\u003eThe smallest effective dose should be used\u003cbr\u003eAdults, take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by doctor.\u003cbr\u003eUnder 18 years of age, ask a doctor.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003eStomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you\u003cbr\u003eare age 60 or older\u003cbr\u003ehave had stomach ulcers or bleeding problems\u003cbr\u003etake a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]\u003cbr\u003ehave 3 or more alcoholic drinks every day while using this product\u003cbr\u003etake more or for a longer time than directed\u003c\/p\u003e","published_at":"2017-08-30T22:16:20-04:00","created_at":"2017-08-07T09:42:15-04:00","vendor":"Advil","type":"Allstarhealth","tags":[],"price":1259,"price_min":1259,"price_max":1259,"available":true,"price_varies":false,"compare_at_price":1820,"compare_at_price_min":1820,"compare_at_price_max":1820,"compare_at_price_varies":false,"variants":[{"id":41042360333,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Advil, Advil Migraine, 80 lcaps","public_title":null,"options":["Default Title"],"price":1259,"weight":0,"compare_at_price":1820,"inventory_quantity":1,"inventory_management":null,"inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-advil-migraine-80-lcaps.jpg?v=1502188217"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-advil-migraine-80-lcaps.jpg?v=1502188217","options":["Title"],"content":"\u003cp\u003e\u003cstrong\u003eAdvil Migraine Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eSolubilized Ibuprofen Capsules, 200mg\u003cbr\u003ePain Reliever (NSAID)\u003cbr\u003eTreats migraine\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients (in each brown oval capsule): Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID). (present as the free acid and potassium salt)\u003cbr\u003eInactive ingredients: D\u0026amp;C yellow no. 10, FD\u0026amp;C green no. 3, FD\u0026amp;C red no. 40, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not take more than directed\u003cbr\u003eThe smallest effective dose should be used\u003cbr\u003eAdults, take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by doctor.\u003cbr\u003eUnder 18 years of age, ask a doctor.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003eStomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you\u003cbr\u003eare age 60 or older\u003cbr\u003ehave had stomach ulcers or bleeding problems\u003cbr\u003etake a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]\u003cbr\u003ehave 3 or more alcoholic drinks every day while using this product\u003cbr\u003etake more or for a longer time than directed\u003c\/p\u003e"}

Advil, Advil Migraine, 80 lcaps

Product Description
$12.59 $18.20
Maximum quantity available reached.

Advil Migraine Description from Advil

Solubilized Ibuprofen Capsules, 200mg
Pain Reliever (NSAID)
Treats migraine

Ingredients:
Active ingredients (in each brown oval capsule): Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID). (present as the free acid and potassium salt)
Inactive ingredients: D&C yellow no. 10, FD&C green no. 3, FD&C red no. 40, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Manufacturer's Directions
Do not take more than directed
The smallest effective dose should be used
Adults, take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by doctor.
Under 18 years of age, ask a doctor.

Manufacturer's Disclaimer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
if an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
are age 60 or older
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
have 3 or more alcoholic drinks every day while using this product
take more or for a longer time than directed

Vendor: Advil

Related Products

jQuery('#notify-me').click(function() { jQuery('#notify-me-wrapper').fadeIn(); return false; } );